Description
ZETAWIN FORTE
Formula:
Each tablet contains:
Paracetamol …………………………………..1g
ZETAWIN® Forte Antipyretic analgesic of mild to moderate intensity.
Due to its activity on cyclooxygenase 3, it has no side effects on the gastric mucosa, so the patient can use it for the indicated therapeutic period.
Therapeutic indications:
Mild to moderate pain and fever.
Suggested dosage:
Adults 1 g every 6 – 8 hours a day, not to exceed 4 g a day.
Administration mode:
Orally.
Box with 10 and 20 tablets.